You are here

Bertók Csanád

Bertók Csanád

Name: Bertók Csanád
Affiliation: Debreceni Egyetem. Informatikai Kar. Számítógéptudományi Tanszék / University of Debrecen. Faculty of Informatics. Department of Computer Science
Other profiles: MTMT
  • PhD, Debreceni Egyetem (2019)

Publication list

Uploaded publications:
Publications in DEA:
Date range:
  1. Bertók, C., Huszti, A., Kádek, T., Jámbor, Z.: A multi-round bilinear-map-based secure password hashing scheme.
    In: 2022 IEEE 2nd Conference on Information Technology and Data Science (CITDS) / Fazekas István, IEEE Computer Society, Washington, 28-33, 2022. ISBN: 9781665496537
  2. Bertók, C., Huszti, A., Kovács, S., Oláh, N.: Provably Secure Identity-Based Remote Password Registration.
    Publ. Math. Debr. 100 (Suppl.), 533-565, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  1. Bertók, C., Hajdu, L.: A Hasse-type principle for exponential Diophantine equations over number fields and its applications.
    Monatsh. Math. 187 (3), 425-436, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Bertók, C., Győry, K., Hajdu, L., Schinzel, A.: On the smallest number of terms of vanishing sums of units in number fields.
    J. Number Theory. 192 328-347, 2018.
    Journal metrics:
    Q1 Algebra and Number Theory
  1. Bertók, C., Hajdu, L., Pink, I., Rábai, Z.: Linear combinations of prime powers in binary recurrence sequences.
    Int. J. Number Theory. 13 (261), [1-12], 2017.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Bertók, C., Nyul, G.: On monochromatic linear recurrence sequences.
    Contrib. Discret. Math. 11 (2), 58-62, 2017.
    Journal metrics:
    Q3 Discrete Mathematics and Combinatorics
  3. Pethő, A., Pohst, M., Bertók, C.: On multidimensional Diophantine approximation of algebraic numbers.
    J. Number Theory. 171 422-448, 2017.
    Journal metrics:
    Q1 Algebra and Number Theory
  4. Bertók, C., Hajdu, L., Pethő, A.: On the distribution of polynomials with bounded height.
    J. Number Theory. 179 172-184, 2017.
    Journal metrics:
    Q1 Algebra and Number Theory
  5. Bertók, C., Hajdu, L., Luca, F., Sharma, D.: On the number of non-zero digits of integers in multi-base representations.
    Publ. Math. Debr. 90 (1-2), 181-194, 2017.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  1. Bertók, C., Hajdu, L.: A Hasse-type principle for exponential Diophantine equations and its applications.
    Math. Comput. 85 (298), 849-860, 2016.
    Journal metrics:
    D1 Algebra and Number Theory
    D1 Applied Mathematics
    D1 Computational Mathematics
  2. Bertók, C.: The complete solution of the Diophantine equation (4m^2+1)^x+(5m^2-1)^y=(3m)^z.
    Period. Math. Hung. 72 (1), 37-42, 2016.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  1. Bertók, C.: Representing integers as sums or differences of general power products.
    Acta Math. Hung. 141 (3), 291-300, 2013.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
updated: 2024-04-14, 01:59

SCImago quartiles of
scientific journal articles

Number of scientific articles: 12
Q1/D1 1 (8.3%)
Q1 4 (33.3%)
Q2 5 (41.7%)
Q3 2 (16.7%)
Q4 1 (8.3%)

SCImago subject areas and categories

Mathematics (11)
Algebra and Number Theory (5)
Mathematics (miscellaneous) (5)
Applied Mathematics (1)
Computational Mathematics (1)
Discrete Mathematics and Combinatorics (1)
Agricultural and Biological Sciences (1)
Plant Science (1)
Biochemistry, Genetics and Molecular Biology (1)
Physiology (1)

Genre chart

Year chart

Language chart